# SDR ASAA1149704

- Difficulty date: May 7, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 312 CORRODED BETWEEN LBL 12 TO RBL 12.  REMOVED CORRODED UPPER CHORD, FABRICATED TREATED PRIMED TOP COATED AND INSTALLED NEW UPPER CHORD REPAIR IAW B737 400 SRM 53 10 51 FIG 201 REPAIR 5.
